# SDR SWAA2014080430553

- Difficulty date: July 25, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 36,211 hours, 21,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX FRONT SPAR SHEAR FITTING CRACKED AT BS 540 LBL 15.04.  REPAIRED FITTING IAW EA.
